# SDR AWXA200600593

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 60,826 hours, 37,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX DISCOVERED POSSIBLE CRACK AT CAPTAINS SLIDING WINDOW FORWARD TOP CORNER.  MX VERIFIED CRACK.  CUTOUT DAMAGED PART OF CRACKED SKIN IAW BOEING 737-300 SRM 53-10-01 FIG 201.  REMOVED CRACKED PART OF GUSSET IAW SRM 53-10-01 FIG 201.  INSTALLED REPAIR DOUBLER.  CAPTAINS WINDOW POST PAINTED IAW BOEING 737-300 MM 51-21-99.
